Couldn't find what you looking for?

TRY OUR SEARCH!

i have been off depo for about 4 months after being on it for 3 years no periods at all since starting it and havent had any yet after stopping it. i have been having terrible cramping and back pains. had unprotected sex on the 8th of sept. The pelvic pain ive been having is like menstrual cramping but no period. my stomach is distended and has been for awhile and i had sex with my bf 8 days ago so i know the stomach distention isnt caused by pregnancy. since i dont have my period i cannot say whether or not i was ovulating at the time of intercourse and im wondering if this cramping and pain ive had for the majority of last week and this week is from anything serious. been to the er 4 times in two weeks with this pain they tested my urine and blood did a cat scan of my abdomen and pelvic area and an ultrasound to see if i had cystes all were normal ive also had bad indigestion and yesterday i began to vomit. at the er they gave me an iv pain killer (dont remember the name) and the pain went away 2 hours later after drinking the nasty contrast for the ct scan the pain killer began to wear off and the pain was back with a vengeance it was so bad i cried and was in a fetal position in my hospital bed. i am 17 and scared because no one knows whats wrong. any one know whats wrong or have had some of the same symptoms? plz any suggestions as to what is wrong?

Loading...

Hi there i am not a doctor, but i can off advice .. i dont think you are pregnant and i do think it is body tring to adjust to not having the medication that is injected in to your bod i think with having the depo shot that it can take up to 6-12 months b4 you stop getting your period and when you come of the shot it can be the same ... some times this can cause some pain in the lower abdomen when our body is trying to adjust ....

I had the shot given to me a few times but this didnt work for me it made me bleed for 3 week of the month with one month of rest

here is an information sheet about the depo shot you may like to read up on

***edited by moderator*** web addresses not allowed
Reply

Loading...

I have been off the Depo shot now for 4 months after being on it for about 3 years too. I am going through the same as you! I have severe cramping which feels like labor pains! :-( Back pain is along with it. I haven't had my period yet. The first month or two while off the Depo shot I had sensitive breasts which I could handle, but this cramping pain is intense. My stomach is sticking out a lot also. Since you are/were having the same experience I wanted to know if this subsides, and if so, when?
Reply

Loading...

Hello I as well am going through the same ordeal I have been off depo sinc sept. Of '12 and I just got my shot today (feb. 28 '13) and maybe an hr later after receiving my shot I have been having these terrible lower abdominal pains! They keeo getting worse and worse I dont knows what wrong my lower back hurts a tiny bit bu nothing serious, no vomiting. I would love answers as well if you could help. Contemplating if I should go to er or not
Reply

Loading...

I am having the same problem the same exact symptoms and I've been off the and I've been off the shot for about 2 months please tell me what steps to take I've been to the doctor as well and going for a colposcopy next month ,should I go to the emergency roomshould I go to the emergency room? What should I request to be done .what type of test should I request please help because I'm getting scared
Reply

Loading...

Hi there I was on depo bout year and a half and got my last shot 10 months ago. I have had many of the symptoms listed from people but i have so much abdominal pain especially my left side. I have been to a&e over a month ago and was jut given pain killers. I have had a ultrasound which came back as nothing in that area that could cause the pain and a smear test that came back normal. I feel like there must be something seriously wrong. My periods also havent regulated. Is this normal?
Reply

Loading...


I too am having the same after quitting for 2 months now. Please, did the cramps and back pain go away and if so, when?
Reply

Loading...

Yes I was on the shot for the 2nd time for 3years and last time I came off the depo it was fine, this time I had the mirena coil fitted about 6months ago They said it would be a straight swop however two months ago got severe pregnancy symptoms did all the tests I'm not pregnant and those symptoms went but now I have a constant period and severe cramping like labour pains constantly
Reply

Loading...

Hi all no this is a year late post but thought i should write something for future ladies i have had the depo since 17 now 25 had to take time off it inbetween as i no you cant take same contraception for to long especially depo as it isn't good for the bones but i came off it for two years and suffered strong abdominal cramps for 18months asked my nurse and doctor about it and they said same it is just because the depo has worn off but side effects haven't so you will get the cramps sometimes like period pains sometimes stronger it is just your body trying to return to its normal ovulation/menstrual cycle which for me lasted for 18months got it for around 5days every month then eventually started spotting the last few months then returned to normal periods some people side effects of depo are between 4-12 months and unfortunately some are for up to 2yrs try the pain killers specifically for period pains they do help a lot so does a hot water bottle
Reply

Loading...

Hey, s.m.h {sigh} I, too wish that there is a cure for all of this. I had severe, trama menstrual cramps since i was 16 years old. I vomit, passed out, crawl like an animal, want to be put out of my misery. I was sensitive to everything, i caged myself in my dark room in so many weird position to sooth my pain. There were no remedies that would cure or calm down my pain, no over-the-counter pills, and no birth control pills that could stop the agony. Iam 29 years old, i started depo in October 2015. It changed my life and iam greatful. I still have PTSD when i discuss about this sensitive topic to anyone, i shy away from any females who's say,("it there time of the month)i dont conversate i just move away because, too me its bot a great thing to talk about eventhough its a natural thing for us females. I thought of wanting to end my life and actually say it, is a sad and terrible thing. I felt like an alien, i was alone, even the emergency room was sick and tired of me. Oh! and i lost one good boyfriend, who broke up with me because of this montly crisis. I tried so many test and ultra sound. It came back normal. Depo provera was the last resort and i wish there was some other good medicine that have no bad side effects. My next shot os on August 24 2015. Im spotting now and i want a baby soon. I just dont know...smh
Reply

Loading...

My last depo shot was July '15 here it is January '16 I have been off it for 6 months I have two young child a one year old and 9 Month old I think I had ovulation bc my sex drive was high for about 3 days but then six days later I had spotting for two days then on an off for the past few weeks with some cramping in my lower abdomen idk if its pregnancy or coming off the depo because both my pregnancy were totally different I feel as I am but test say negative. ( p.s.) I got the depo as soon as they released me from the hospital and i was breastfeeding the depo dried up my milk so my son had to switch to formula.
Reply

Loading...

I was on the deposit for almost 2 years and decided to get off when I had a lot of vaginal sensitivity. And when I say that I actually mean excrustiating pain during intercourse. ( so if anyone also has had that problem you're not alone, still haven't been to they gyno but my pain hasn't stopped either) anyhow I was supposed to get my shot almost a month ago, about 2 weeks after my "missed" shot I got pains on my left lower abdomen I had a heating pad on my stomach for 3 days was taking midol and ibprophen nothing helped, pain finally just went away, after hardly being able to stand I woke up and felt fine, but that was too good to be true. I've had constant stomach pains on the left lower abdomen for a straight week. And I've been throwing up I think due to the pain, lots of like acid reflex, and it's not anything I've eatin. And there's also no way I'm pregnant did I mention the excrustating pain? Also when I get turned on, I notice the pain worsens?? Weird but true. Been looking just for a way to get the pain to subside no luck.
Reply

Loading...

I was on Depo for 9 years up until a few months ago I was diagnosed with estrogen and progestrogen positive Breast Cancer. So no more breast cancer (I am cured) and No more birthcontrol per the Dr's. I am 50 anyway and my tamoxifen hormone blocker for the breast cancer will through me into menapause but mean while I am 6 months out from my last depo and experiencing terrible cramping and lower back pain but never any bleeding. Not sure if I should consult my Gyn?

Reply

Loading...

I had took my depo shot last year of April 2015 i had spotted for 2 or 3 days then it stop now I'm sick too the stomach.I been off my shot for 7 months now.
Reply

Loading...

Hey! I've been off depo since march-april and it is now January of 2017, I have been off for a while and I am getting real bad abdominal pain and no period still.
Reply

Loading...